# SDR DXTA2012070505031

- Difficulty date: July 4, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 7,512 hours, 6,186 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 3167
- Condition: Inoperative
- Location: Brake Pump
- Part time: 1,743 hours, 1,450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LO BRK PRESS" AND "ANTI SKID INOP" ANNUCIATORS ILLUMINATED AFTER LANDING AND BRAKES FAILED ON RUNWAY AT LOW SPEED.  EMER BRAKE USED TO STOP ON RUNWAY AND ACFT TOWED OFF BY TUG.  NO CIRCUIT BREAKERS POPPED.  BRAKE RESERVOIR FLUID INDICATES FULL.  NO VISIBLE FLUID FOUND ON POST FLIGHT.  PUMP DOES NOT NOW RUN WHEN TURNING THE BATTERY SWITCH ON.  R & R ANTI-SKID BRAKE PUMP IAW MM 32-42-06. PUMP OPS CHECKED GOOD.  R & R LANDING GEAR CONTROL SWITCH S112B IAW WIRING DIAGRAM MANUAL 20-10-06.  SWITCH OPS CHECKED GOOD.  R & R RELAY K74 IAW WIRING DIAGRAM MANUAL 32-40-01.  RELAY OPS CHECKED GOOD.  PERFORMED BRAKE BLEED IAW MM 32-42-00.  BRAKE SYS OPS CHECKED GOOD.
